Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Nov 20, 2015, 3:09 PM CST for 15 counties in Texas. It took effect at Nov 21, 2015, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2015, 3:09 PM CST (21:09 UTC)
- In effect from
- Nov 21, 2015, 10:00 AM CST
- Expired
- Nov 21, 2015, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171 WWUS74 KCRP 202109 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 309 PM CST FRI NOV 20 2015 ...STRONG TO VERY STRONG NORTH WINDS EXPECTED ACROSS SOUTH TEXAS SATURDAY... .A STRONG COLD FRONT IS EXPECTED TO PUSH THROUGH SOUTH TEXAS SATURDAY. STRONG TO VERY STRONG NORTH WINDS WILL DEVELOP BEHIND THE FRONT BEGINNING MID MORNING ACROSS THE NORTHERN RIO GRANDE PLAINS AND VICTORIA CROSSROADS AND QUICKLY SPREADING SOUTH THROUGH THE SOUTHERN RIO GRANDE PLAINS AND COASTAL BEND THROUGH MID TO LATE MORNING. THE STRONG NORTH WINDS ARE EXPECTED THROUGH SATURDAY AFTERNOON...THEN WILL GRADUALLY DIMINISH THROUGH SATURDAY EVENING. TXZ229>234-239>247-211000- /O.NEW.KCRP.WI.Y.0007.151121T1500Z-151122T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 309 PM CST FRI NOV 20 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY. * TIMING...SATURDAY MID MORNING THROUGH LATE SATURDAY AFTERNOON. * WINDS...NORTH 25 TO 35 MPH SUSTAINED WITH GUSTS TO 45 MPH. * IMPACTS...ADVERSE DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. OBJECTS CAN BE BLOWN ABOUT BY THE WIND AND BECOME PROJECTILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TE
4 follow-up statements
065 WWUS74 KCRP 210945 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 345 AM CST SAT NOV 21 2015 ...WINDY CONDITIONS TODAY... .A STRONG COLD FRONT WILL PUSH SOUTH ACROSS THE AREA BY LATE MORNING WITH STRONG NORTH WIND DEVELOPING IN ITS WAKE. THE STRONGEST WINDS ACROSS THE BRUSH COUNTRY WILL OCCUR FOR THE FIRST SEVERAL HOURS AFTER FRONTAL PASSAGE. A PROLONGED PERIOD OF STRONGER WIND IS EXPECTED FOR THE COASTAL PLAINS AND VICTORIA CROSSROADS FROM LATE THIS MORNING THROUGH MOST OF THE AFTERNOON. TXZ232>234-241>247-211600- /O.EXT.KCRP.WI.Y.0007.151121T1600Z-151122T0000Z/ BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...ALICE... ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 345 AM CST SAT NOV 21 2015 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...LATE MORNING THROUGH THE AFTERNOON. * WINDS...NORTH 25 TO 35 MPH SUSTAINED WITH GUSTS TO 45 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ229>231-239-240-211600- /O.EXT.KCRP.WI.Y.0007.151121T1600Z-151121T2100Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...LAREDO... FREER...BENAVIDES...SAN DIEGO 345 AM CST SAT NOV 21 2015 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 3 PM CST THIS AFTERNOON FOR THE BRUSH COUNTRY AND RIO GRANDE PLAINS... * TIMING...LATE MORNING THROUGH EARLY TO MID AFTERNOON. * WINDS...BECOMING NORTH 20 TO 30 MPH SUSTAINED. GUSTS AROUND 40 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HART
084 WWUS74 KCRP 211548 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 948 AM CST SAT NOV 21 2015 ...WINDY CONDITIONS TODAY... .A STRONG COLD FRONT WILL PUSH SOUTH ACROSS THE AREA BY LATE MORNING WITH STRONG NORTH WIND DEVELOPING IN ITS WAKE. THE STRONGEST WINDS ACROSS THE BRUSH COUNTRY WILL OCCUR FOR THE FIRST SEVERAL HOURS AFTER FRONTAL PASSAGE. A PROLONGED PERIOD OF STRONGER WIND IS EXPECTED FOR THE COASTAL PLAINS AND VICTORIA CROSSROADS FROM LATE THIS MORNING THROUGH MOST OF THE AFTERNOON. TXZ232>234-241>247-220000- /O.CON.KCRP.WI.Y.0007.151121T1600Z-151122T0000Z/ BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...ALICE... ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 948 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...LATE MORNING THROUGH THE AFTERNOON. * WINDS...NORTH 25 TO 35 MPH SUSTAINED WITH GUSTS TO 45 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ229>231-239-240-212100- /O.CON.KCRP.WI.Y.0007.151121T1600Z-151121T2100Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...LAREDO... FREER...BENAVIDES...SAN DIEGO 948 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * TIMING...LATE MORNING THROUGH EARLY TO MID AFTERNOON. * WINDS...BECOMING NORTH 20 TO 30 MPH SUSTAINED. GUSTS AROUND 40 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TE
606 WWUS74 KCRP 212029 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 229 PM CST SAT NOV 21 2015 ...WINDY CONDITIONS THROUGH THE AFTERNOON... .A STRONG NORTH WIND HAS DEVELOPED IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS SOUTH TEXAS EARLIER TODAY. THE STRONG GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON...THEN DECREASE THROUGH THE EVENING. TXZ229>231-239-240-220000- /O.EXT.KCRP.WI.Y.0007.000000T0000Z-151122T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...LAREDO... FREER...BENAVIDES...SAN DIEGO 229 PM CST SAT NOV 21 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...THROUGH THE REMAINDER OF THE AFTERNOON. * WINDS...NORTH 20 TO 30 MPH SUSTAINED WITH FREQUENT GUSTS TO 40 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ232>234-241>247-220000- /O.CON.KCRP.WI.Y.0007.000000T0000Z-151122T0000Z/ BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...ALICE... ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 229 PM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...THROUGH THE REMAINDER OF THE AFTERNOON. * WINDS...NORTH 25 TO 35 MPH SUSTAINED WITH GUSTS TO 45 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TE
797 WWUS74 KCRP 212351 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 551 PM CST SAT NOV 21 2015 ...WINDS DECREASING TO BELOW ADVISORY CRITERION... .THE CESSATION OF DAYTIME HEATING AND A DECREASE IN STRONG PRESSURE RISES WILL RESULT IN DIMINISHING WIND BELOW WIND ADVISORY CRITERION. TXZ229>234-239>247-220100- /O.EXP.KCRP.WI.Y.0007.000000T0000Z-151122T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 551 PM CST SAT NOV 21 2015 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... WINDS HAVE DIMINISHED OVER SOUTH TEXAS TO BELOW 30 MPH SUSTAINED. WINDS WILL CONTINUE TO DIMINISH LATER THIS EVENING. WIND GUSTS NEAR 40 MPH WILL BE POSSIBLE EARLY THIS EVENING OVER THE IMMEDIATE COAST...BUT OVERALL WINDS WILL BE LOWER...INCLUDING GUSTS. THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ GW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 20, 11:23 AM CST, 3 hours 46 minutes earlier.
Area forecast discussion, Nov 20, 11:23 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1123 AM CST FRI NOV 20 2015
.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 18Z TAFS.
&&
.AVIATION...VFR CONDITIONS THIS AFTERNOON ARE EXPECTED TO QUICKLY
LOWER TO MVFR THIS EVENING AND POSSIBLY IFR LATE TONIGHT INTO
EARLY SAT MORNING. CIGS CURRENTLY ARE AROUND 6-7KFT. RADAR SHOWS
RAIN ACROSS DEEP S TX THAT IS SLOWLY MOVG N. AM EXPECTING -DZ/RA
BY THIS AFTERNOON ACROSS THE SE CWA THEN CONTINUING TO SPREAD
ACROSS S TX OVERNIGHT AHEAD OF A STRONG COLD FRONT. CIGS ARE PROGD
TO LOWER TO BETWEEN 5-8HFT ALONG WITH PATCHY FOG/DZ/RA WITH VSBYS
3-6SM. THE WINDS WILL GENERALLY BE E TO SE THIS AFTERNOON INTO
TONIGHT...BECOMING LIGHT AND VRB. A SFC TROUGH IS EXPECTED TO DVLP
OVERNIGHT RESULTING IN WINDS BECOMING NLY BY DAYBREAK. HOWEVER THE
MAIN FRONT IS EXPECTED TO PUSH THROUGH S TX MID TO LATE SAT
MORNING WITH VERY STRONG/GUSTY WINDS DVLPG IN ITS WAKE AND
CONTINUING THROUGH SAT AFTERNOON. RAIN CHCS ALONG WITH THE IFR/MVFR
CONDITIONS ARE EXPECTED TO IMPROVE THROUGH EARLY AFTERNOON AS
COLDER/DRIER AIR FILTERS INTO S TX.
&&
.PREV DISCUSSION... /ISSUED 857 AM CST FRI NOV 20 2015/
DISCUSSION...MADE MINOR TWEAKS TO OFFSHORE WINDS FOR
TODAY...OTHERWISE FCST LOOKS ON TRACK WITH INCREASING LOW LEVEL
MOISTURE/CLOUDS AND WARMER HIGHS FOR THIS AFTERNOON. THE STRONG
COLD FRONT STILL PROGD TO BLAST THROUGH S TX ON SAT WITH
INCREASING RAIN CHCS AHD AND ALONG THE FRONT AND TEMPS FALLING
THROUGH THE AFTERNOON. NO MAJOR CHANGES TO THE FCST AT THIS TIME.
PREV DISCUSSION... /ISSUED 533 AM CST FRI NOV 20 2015/
DISCUSSION...UPDATE FOR 12Z AVIATION.
AVIATION...VFR DRNG THE DAY WITH FLIGHT RULES DETERIORATING
TONIGHT. STRATOCU DECK WITH CIGS AROUND 8KFT THIS MRNG WILL
CONTINUE TO SPREAD N TODAY WITH CIGS SLOWLY LOWERING AS LLVL
MOISTURE INCREASES. MVFR CIGS XPCTD TO OVERSPREAD THE REGION BY
LATE THIS EVENING WITH IFR POSSIBLE BY LATE IN THE NIGHT. GUIDANCE
INDICATES LIFR/VLIFR BY LATE IN THE TAF PERIOD...BUT FOR NOW FEEL
THIS MAY BE OVERDONE AND WILL ONLY CARRY IFR. IF ENOUGH MOISTURE
POOLS...THEN -DZ MAY OCCUR OVERNIGHT AT KALI/KLRD ALONG WITH A
REDUCTION IN VSBYS. LIGHT ENERLY SFC WINDS THIS MRNG TO BECOME
MORE SERLY BY LATE IN THE DAY. POWERFUL COLD FRONT XPCTD TO SWEEP
ACROSS AREA TERMINALS JUST BEYOND VALID TAF PERIOD.
PREV DISCUSSION... /ISSUED 415 AM CST FRI NOV 20 2015/
SHORT TERM (TODAY THROUGH SATURDAY)...RELATIVELY QUIET WX IS
EXPECTED TODAY ACROSS S TX WITH A GENERAL THICKENING OF THE CLOUD
COVER OCCURRING. AN ISOLATED SHOWER MAY OCCUR LATE THIS AFTERNOON
ACROSS THE SOUTHERN COASTAL PLAINS AND ADJACENT MARINE AREAS AS A
WEAKENING COASTAL TROUGH TRIES TO BUILD NORTHWEST INTO THE REGION
BUT MOST LOCATIONS SHOULD REMAIN DRY TODAY. ASIDE FROM AN
INCREASE IN CLOUD COVER...TODAY WILL FEATURE SLIGHTLY ABOVE NORMAL
HIGH TEMPERATURES AND NOTICEABLY MUGGY CONDITIONS BY LATE IN THE
DAY. TONIGHT...LOW LEVEL MOISTURE BEGINS TO POOL...MAINLY BELOW
H85...AHEAD OF AN APPROACHING COLD FRONT. ENOUGH MOISTURE MAY
EXIST ALONG THE COAST TO VICTORIA TO TAKE ADVANTAGE OF AN
APPROACHING H25 JET STREAK...RESULTING IN A CHANCE OF SHOWERS
OVERNIGHT. FARTHER INLAND...WEAK ISENTROPIC UPGLIDE IN THE 300K
LAYER MAY LEAD TO PATCHY DRIZZLE AND ASSOCIATED REDUCTION IN
VISIBILITIES /FOG/. FOCUS BY LATE IN THE NIGHT THEN TURNS TO
SATURDAY/S POWERFUL COLD FRONT. A 1030+MB AREA OF HIGH PRESSURE
IS PROG TO BUILD INTO THE TX PANHANDLE BY SUNRISE SATURDAY WITH
THE ASSOCIATED COLD FRONT BLASTING ACROSS THE STATE SATURDAY
NIGHT...AND LIKELY ENTERING THE NW CWA AT/SHORTLY AFTER 12Z
SATURDAY. GFS HAS BEEN THE FASTEST OF THE 00Z GUIDANCE SUITES WITH
THE ACCELERATION OF THE FRONT AND SEEMS THE MOST REASONABLE GIVEN
THE DENSITY OF THE POST FRONTAL AIRMASS AND POSITIONING/STRENGTH
OF UPPER LEVEL DYNAMICS. PRIMARY FORECAST CHALLENGE THIS MORNING
IS HOW GREAT CHANCES OF PRECIP WILL BE ON SATURDAY. STRONG LOW
LEVEL FRONTOGENETIC FORCING IS PROG TO EXIST SATURDAY MORNING
WHICH SHOULD RESULT IN SCATTERED BANDS OF SHOWERS MOVING FROM NNW
TO SSE. A FEW RUMBLES OF THUNDER WILL BE POSSIBLE GIVEN STRENGTH
OF FORCING AND PRESENCE OF A FEW HUNDRED J/KG OF CAPE. ALL IN
ALL...HAVE GONE CHANCE POPS FOR INLAND AREAS AND LIKELY POPS FOR
EASTERN THIRD OF THE CWA /DUE TO LOCATION OF HIGHEST MOISTURE
VALUES/. FRONT SHOULD BE CLEAR OF THE CWA BY MIDDAY WITH DRIER AIR
RAPIDLY BUILDING IN FROM NORTH TO SOUTH. MAX TEMPS WILL BE THE
FIRST HALF OF THE MORNING /AND HAVE BUST POTENTIAL...DEPENDENT
UPON TIME OF FROPA/ WITH TEMPS FALLING INTO THE 50S SHORTLY AFTER
PASSAGE. STRONG TO VERY STRONG NORTH WINDS ARE EXPECTED AFTER
FROPA AS 40 TO 45 KT LLVL FLOW JUST ABOVE THE SURFACE SPREADS
SOUTHWARD AND TRIES TO MIX TO THE SURFACE AT TIMES. A WIND
ADVISORY MAY BE REQUIRED FOR PORTIONS OF THE CWA FROM LATE
SATURDAY MORNING THROUGH PART OF THE AFTERNOON...ESPECIALLY
ACROSS THE COASTAL COUNTIES.
LONG TERM (SATURDAY NIGHT THROUGH THANKSGIVING DAY)...MUCH
COLDER AIR WILL BE PUSHING INTO THE AREA SATURDAY NIGHT AS A 1032
MB SURFACE HIGH SETTLES INTO CENTRAL TEXAS. BREEZY/WINDY
CONDITIONS WILL CONTINUE THROUGH SATURDAY NIGHT WITH CLOUDS
CLEARING OUT. EXPECT TEMPERATURES TO FALL INTO THE UPPER 30S
ACROSS THE NORTHERN COUNTIES SUNDAY MORNING. CLEAR AND COOL
CONDITIONS EXPECTED FOR SUNDAY WITH HIGHS IN THE MID/UPPER 50S.
SURFACE RIDGE WILL REMAIN OVER THE REGION SUNDAY NIGHT AND WITH
RADIATIONAL COOLING...THE LOWS WILL BE IN THE MID/UPPER 30S OVER
THE NORTHERN COUNTIES. COULD SEE LOWER 30S OVER NORTHERN SECTIONS
OF THE VICTORIA CROSSROADS. THE SURFACE RIDGE MOVES EAST MONDAY
AND A WEAK COASTAL TROUGH WILL MOVE INTO THE LOWER TEXAS COAST.
LOW LEVEL MOISTURE WILL ADVECT NORTHWEST FROM DEEP SOUTH TEXAS
MONDAY WITH CLOUDS INCREASING THROUGH THE DAY. RAIN CHANCES WILL
RETURN BY TUESDAY MORNING WITH MOISTURE INCREASING AHEAD OF A WEAK
SHORT WAVE TROUGH MOVING OUT OF NORTHEAST MEXICO. LOW LEVEL WARM
AIR ADVECTION AND MOISTURE TRANSPORT WILL CONTINUE THROUGH
WEDNESDAY AND THANKSGIVING...WITH PRECIPITABLE WATER VALUES ARE
EXPECTED TO BE ABOVE 1.5 INCHES. A STRONG UPPER LOW WILL BE
DIGGING THROUGH THE GREAT BASIN BY MID WEEK WITH THE POSSIBILITY
OF WEAK SHORT WAVE TROUGHS MOVING OUT OF MEXICO AHEAD OF THIS
UPPER LEVEL STORM SYSTEM AND MOVE ACROSS THE REGION. THIS WILL
MAINTAIN A CHANCE OF CONVECTION BOTH DAYS. INSTABILITY WILL BE
LIMITED FOR TUESDAY- WEDNESDAY AND ONLY MENTIONED SHOWERS. BUT THE
INSTABILITY SHOULD INCREASE BY THANKSGIVING TO INCLUDE A MENTION
OF THUNDER. AFTER CHILLY START TO THE EXTENDED PERIOD...WARM AND
MUGGY CONDITIONS ARE EXPECTED FOR THANKSGIVING.
MARINE...WINDS HAVE BEEN BETWEEN 15 AND 20 KTS EARLY THIS MORNING
ACROSS THE OFFSHORE WATERS BUT ARE BEGINNING TO WEAKEN AND SEAS
ARE SLOWLY SUBSIDING. WEAK TO MODERATE ONSHORE FLOW EXPECTED FOR
MOST OF FRIDAY AND FRIDAY NIGHT. A POWERFUL COLD FRONT IS SET TO
BLAST ACROSS MARINE AREAS FROM ROUGHLY LATE SATURDAY MORNING
THROUGH EARLY AFTERNOON BRINGING WITH IT A CHANCE OF SHOWERS AND
THUNDERSTORMS. VERY STRONG OFFSHORE FLOW LIKELY AFTER FRONTAL
PASSAGE WITH GALE CONDITIONS POSSIBLE. A GALE WATCH IS IN EFFECT
FOR ALL MARINE AREAS FROM LATE SATURDAY MORNING THROUGH SATURDAY
NIGHT. GRADUAL IMPROVEMENT IN MARINE WEATHER EXPECTED LATE
SATURDAY NIGHT THROUGH SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 67 75 43 57 / 10 10 60 10 10
VICTORIA 79 63 70 39 56 / 10 30 60 10 10
LAREDO 82 65 71 42 57 / 10 10 50 10 0
ALICE 81 66 75 41 57 / 10 10 60 10 0
ROCKPORT 78 68 75 45 57 / 10 20 60 10 10
COTULLA 80 61 68 38 57 / 10 10 40 0 0
KINGSVILLE 82 69 78 43 57 / 10 10 60 10 10
NAVY CORPUS 79 70 76 47 57 / 10 20 60 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
TE/81...AVIATIONHazardous weather outlook, Nov 20, 4:45 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 445 AM CST FRI NOV 20 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-211045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 445 AM CST FRI NOV 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING BEACHES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS BEHIND A STRONG COLD FRONT MAY PRODUCE A PERIOD OF WIND ADVISORY CONDITIONS SATURDAY AFTERNOON. VERY STRONG OFFSHORE FLOW WILL OCCUR BEHIND A COLD FRONT SATURDAY AFTERNOON AND SATURDAY NIGHT WITH GUSTS TO GALE FORCE LIKELY. A GALE WATCH IS IN EFFECT FOR THE COASTAL WATERS OF THE MIDDLE TEXAS COAST SATURDAY AFTERNOON AND SATURDAY NIGHT. PATCHY FROST IS POSSIBLE MONDAY MORNING ACROSS THE VICTORIA CROSSROADS. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FOR THANKSGIVING.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RH/TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 3:22 AM CST | Gale Watch | CRP | 12 hr | |
| Nov 20, 2:52 PM CST | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 13 hr |
| Nov 20, 2:57 PM CST | Gale Warning | CRP | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.